Safety Alerts Saves Lives
Safety Alerts  
 
Home Privacy About Us Contact Us Change Preferences

SafetyAlerts
July 18, 2000

Glyburide Tablets Recalled by MOVA Pharmaceuticals

Caguas, Puerto Rico (SafetyAlerts) - The Food and Drug Administration (FDA) today reported that MOVA Pharmaceuticals is conducting a recall of Glyburide Tablets because of blend uniformity failure.

PRODUCT
Glyburide Tablets, USP, (micronized), 6 mg, in 100-tablet bottles, Rx indicated as an adjunct to diet to lower the blood glucose in patients with non-insulin-dependent diabetes mellitus (type II) whose hyperglycemia cannot be satisfactorily controlled alone.

NDC #55370-506-07. Recall #D-421-0.  Class II

CODE
Lot #ST2343A EXP 9/00.

MANUFACTURER
MOVA Pharmaceuticals Corporation, Caguas, Puerto Rico.

RECALLED BY
Manufacturer, by letter on June 12, 2000. Firm-initiated recall ongoing.  This is the first public notice issued by the FDA.

DISTRIBUTION
Nationwide.

QUANTITY
8,407 bottles were distributed.

Notice of this product warning was sent via email to SafeMail subscribers July 18, 2000.

 
Selected Recent Recalls


Health Professional:

Did you know?
During 2000 there were over
1050 products recalled in the United
States for safety reasons!

How many did you hear about?

Sign-up for SafetyAlerts by Email -
The free internet newsletter that could
some day literally save your life - or
the life of someone you know.

Safety Alerts compiles comprehensive safety recall information for the United States. SafeMail is a free email service to warn consumers of faulty products and contaminated foods. For complete information regarding current recalls, past recalls and timely product warning notification visit: www.safetyalerts.com.

###

 

The information contained herein has been obtained from sources that the Company believes to be reliable, however, the Company has not independently verified or confirmed the information and the recipient acknowledges that no representations or warranties are being made in connection with the use of the information.